Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have high esinophilia count. Have sneezing and water comes eye also. What is the remedy?

sir, i have problem of having too much absolute esinophilia counts. and frequent sneezing problem at the early morning .maximum time waters comes in my eye .I have also pain in my sole .please guide me regarding the causes and how can i be relief from such types of problems.please also guide the foods that should be restricted......
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response

Cause of eosinophilia may be idiopathic ,allergic, hay fever,drug allergy ,parasitic, an some neoplastic disorder
.Treatment of eosinophilia is aimed at cause of eosinophilia.
As you have mentioned you have pain in sole your eosinophilia may be due to parasitic infection .
Stool examination may be reqd to rule out parasitic infection .
If it is due to parasitic infection it can be treated by antiworm medicines.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor